# SDR GLBA20060967

- Difficulty date: July 30, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 22,087 hours, 23,881 cycles
- Engine: Pwa PW118A
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Part serial: 109516
- Condition: Unknown
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 5008 PILOTS REPORTED THAT ON LOW POWER DESCENT THE LT PACK SYSTEM WAS PRODUCING SMOKE/ODOR IN THE AIRCRAFT. BLEEDS AND PACK SYSTEMS WERE SET AT LOW SETTING. MAINTENANCE REMOVED AND REPLACED THE LT HEAT EXCHANGER ASSEMBLY IAW EMB-120 MM 21-50. OPERATIONAL CHECK GOOD.
